Alert archive / Pennsylvania / Flash Flood Warnings in 2014

Flash Flood Warning 19, NWS State College, PA

September 5, 2014Adams County, Lancaster County, York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 5, 2014, 4:41 PM EDT for Adams County, Lancaster County, York County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2014, 4:41 PM EDT (20:41 UTC)
Expired
Sep 5, 2014, 7:45 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Adams County, PA, Lancaster County, PA, York County, PA

What was reported inside it

TimeReportWhereRemark
Sep 5, 4:57 PM EDTFLASH FLOODWashington Boro, PAWATER ACROSS ROUTE 441. SPOTTER REPORTED 4 INCHES OF RAIN IN 40 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
782 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WGUS51 KCTP 052041
FFWCTP
PAC001-071-133-052345-
/O.NEW.KCTP.FF.W.0019.140905T2041Z-140905T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT FRI SEP 5 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 745 PM EDT
    
* AT 437 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF NEARLY 
  STATIONARY THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM COLUBIA 
  BACK THROUGH WINDSOR AND NEAR HANOVER. MORE THAN 3 INCHES OF RAIN 
  HAVE FALLEN NEAR WRIGHTSVILLE AND THIS MUCH IS EXPECTED OVER MORE 
  OF THE AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  YORK...HANOVER...COLUMBIA...MILLERSVILLE...WILLOW STREET...MOUNT 
  JOY...PARKVILLE...RED LION...SPRY...MANHEIM...EAST 
  PETERSBURG...DALLASTOWN...SHILOH...EAST YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. STREAM BANKS AND CULVERTS CAN BECOME 
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.  HEED ANY ROAD CLOSURES.  REPORT FLOODING 
TO YOUR LOCAL LAW ENFORCEMENT OFFICIALS.

&&

LAT...LON 3986 7700 4021 7638 3990 7624 3972 7677
      3972 7708

$$

DANGELO
2 follow-up statements
564 
WGUS71 KCTP 052148
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
548 PM EDT FRI SEP 5 2014

PAC001-052154-
/O.CAN.KCTP.FF.W.0019.000000T0000Z-140905T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS PA-
548 PM EDT FRI SEP 5 2014

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4010 7657 3996 7637 3988 7650 3995 7666
      4002 7671

$$

PAC071-133-052345-
/O.CON.KCTP.FF.W.0019.000000T0000Z-140905T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK PA-LANCASTER PA-
548 PM EDT FRI SEP 5 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
CENTRAL YORK AND WEST CENTRAL LANCASTER COUNTIES...

AT 544 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN WAS BEGINNING TO 
END ACROSS THE WARNED AREA. HOWEVER...FLOODING IS STILL EXPECTED. UP 
TO 6 INCHES OF RAIN HAVE FALLEN NEAR HALLAM AND EAST PROSPECT. 
FLOODING HAS ALREADY BEEN REPORTED IN WASHINGTON BORO. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
COLUMBIA...HALLAM...YORKLYN...WINDSOR...YORKANA...EAST PROSPECT AND 
WASHINGTON BORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. HEED ANY ROAD CLOSURES. DO NOT DRIVE 
AROUND BARRICADES. 

&&

LAT...LON 4010 7657 3996 7637 3988 7650 3995 7666
      4002 7671

$$

DANGELO
099 
WGUS71 KCTP 052226
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 PM EDT FRI SEP 5 2014

PAC071-133-052232-
/O.CAN.KCTP.FF.W.0019.000000T0000Z-140905T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK PA-LANCASTER PA-
626 PM EDT FRI SEP 5 2014

...THE FLASH FLOOD WARNING FOR CENTRAL YORK AND WEST CENTRAL
LANCASTER COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED. SOME OF THE LARGER CREEKS AROUND LIKE 
KREUTZ CREEK MAY RISE A LITTLE MORE...BUT VERY FEW REPORTS OF 
FLOODING HAVE BEEN RECEIVED AS OF 620 PM. THEREFORE THE THREAT FOR 
FLASH FLOODING HAS ENDED. 

IF YOU DO ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND ANOTHER 
ROUTE. 

LAT...LON 4010 7657 3996 7637 3988 7650 3995 7666
      4002 7671

$$

DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 4:03 PM EDT, 38 minutes earlier.

Area forecast discussion, Sep 5, 4:03 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT FRI SEP 5 2014

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DRIFT EAST OF THE MID ATLANTIC
COAST LATE TODAY AND TONIGHT...KEEPING VERY WARM AND HUMID
CONDITIONS OVER THE REGION.  A COLD FRONT WILL PUSH SOUTHEAST
ACROSS THE STATE ON SATURDAY. HIGH PRESSURE OVER THE MIDWEST WILL
THEN SLIDE ACROSS PENNSYLVANIA SUNDAY INTO EARLY NEXT
WEEK...ACCOMPANIED BY A REFRESHINGLY COOLER AND DRIER AIRMASS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
REGIONAL VIS AND RADAR LOOP SHOWS A QUICK TRANSITION TO ISOLATED
SHOWERS AND A FEW PULSE TSRA IN THE UNSEASONABLY WARM AND VERY
HUMID AIRMASS ACROSS CENTRAL PENN.

TERRAIN FEATURES ARE PLAYING A DOMINANT ROLE IN THE LOCATION AND
SLOW EASTWARD MOVEMENT OF THE CONVECTION. WE SHOULD SEE THE
SHOWERS AND TSRA QUICKLY DISSIPATE EARLY THIS EVENING...BUT COULD
DRIFT UP TO A FEW TENS OF MILES EAST OF THEIR TRIGGER POINTS
BEFORE FALLING APART COMPLETELY BY 01Z.

THESE SLOW MOVING...AND VERY EFFICIENT RAIN-MAKERS WILL LEAD TO
SOME LOCALLY AND GENERALLY BRIEF TORRENTIAL RAINS. HOWEVER...MOST
LOCATIONS SHOULDN/T SEE A DROP OF RAIN THROUGH 08Z SATURDAY BEFORE
THE LEADING EDGE OF 40-45MM PWAT AIR AND STRONGER LOW TO MID LEVEL
FLOW AHEAD OF A COLD FRONT ENTERS THE REGION FROM THE OHIO VALLEY.

SKIES FOR MUCH OF THE OVERNIGHT SHOULD BE PARTLY CLOUDY /MAINLY
PATCHY STRATO CU AND SOME ALTO CU/. IT WILL BE VERY MUGGY ONCE
AGAIN /ESPECIALLY FOR EARLY SEPT/ WITH LOW TEMPS IN THE 60S...TO
AROUND 70F IN THE SE. PATCHY FOG WILL FORM FOR A FEW HOUR AROUND
DAYBREAK /ESPECIALLY ACROSS THE SOUTH AND EAST.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
MDL TIMING OF COLD FRONT CONTINUES TO SUGGEST SHRA/TSRA WILL MOVE
INTO THE NW MTNS ARND OR SHORTLY AFTER DAWN SATURDAY.

LATEST 12Z MODELS SHOW LITTLE REASON TO MODIFY THE ALREADY HIGH
POPS PAINTED IN OUR GRIDDED DATABASE /AROUND 80 PERCENT/ FOR
SHOWERS AND SCTD TSRA ALONG AND AHEAD OF THE CFRONT SATURDAY.

SREF AND GEFS PWATS ARE BTWN 1-2SD ABV NORMAL IN ADVANCE OF
CDFRONT. 09Z/12Z ENSEMBLES GUIDANCE SUPPORT CATEGORICAL POPS
ACROSS MOST OF CENTRAL PA. MORNING SHOWERS ACROSS THE NW MTNS
SHOULD PUSH SE AND TRANSITION/GROW INTO NUMEROUS +SHRA AND A FEW
BKN LINES OF TSRA IN THE AFTERNOON OVR THE SERN HALF OR SO OF THE
FCST AREA...WHERE EARLY HEATING WILL RESULT IN A MODERATELY
UNSTABLE PRE-FRONTAL AIR MASS BY AFTN. SREF PROB FOR CAPES
EXCEEDING 2000 J/KG RAMP UP QUICKLY IN THE 15-18Z TIMEFRAME ALONG
AND EAST OF A LINE FROM NEAR KJST...TO KUNV AND KELM.

HOWEVER...FAIRLY MODEST MID LVL WINDS AND DEEP LYR SHEAR POINT
TOWARD A LIMITED SVR WX THREAT. BEST CHC APPEARS TO BE ACROSS THE
LOWER SUSQ VALLEY DURING THE MID AFTERNOON TO EARLY EVENING.
LOCALLY HEAVY RAINS OF AN INCH OR SO IN UNDER ONE HOUR MAY BE AN
EQUALLY IMPORTANT IMPACT FROM THE CFROPA AND ACCOMPANYING TSRA.

MAX TEMPS SAT AFTERNOON WILL VARY FROM JUST THE L70S ACROSS THE
NW...TO THE U80S IN THE SE ZONES.

PARTIAL LATE NIGHT CLEARING SATURDAY NIGHT /WITH WET GROUND AND
STILL MODERATE DEWPOINTS IN THE 50S TO NEAR 60F/ WILL LEAD TO
LOCALLY DENSE VALLEY FOG AFTER 06Z SUNDAY THROUGH 13Z SUNDAY UNDER
LIGHT NW TO NRLY SFC FLOW.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
*COOLER/DRY WEATHER SUNDAY INTO MONDAY
*NEAR AVERAGE TEMPERATURES AND MORE UNSETTLED CONDITIONS TUE-THU

THE REGIONAL PATTERN ALOFT WILL FEATURE INCREASING TROUGHINESS
THROUGH THE MEDIUM RANGE PERIOD...WITH THE GLOBAL ENSEMBLE MEANS
SHOWING A CORE OF NEGATIVE HEIGHT ANOMALIES OVER THE UPPER MIDWEST
AND GREAT LAKES REGIONS BY THE MIDDLE TO LATER PART OF NEXT WEEK
/SEPT 11-12TH/. OVERALL...THE NAEFS/GEFS AND ECENS ALL SIGNAL A
TRANSITION TOWARD A HIGHER AMPLITUDE PATTERN PARTICULARLY ACROSS
SOUTH CENTRAL CANADA.

AN ELONGATED COLD FRONT TRAILING A RELATIVELY STRONG SFC LOW OVER
NEWFOUNDLAND/LABRADOR WILL BE PASSING SOUTH OF PA SAT NIGHT. A
MODIFIED CANADIAN HIGH BUILDING SWD INTO THE CENTRAL PLAINS WILL
EVENTUALLY SHIFT EWD THROUGH THE NORTHEAST STATES AND MOVE INTO
THE MARITIMES BY NEXT WED.

SHRA/TSRA WILL END FROM NW-SE SAT NGT WITH MUCH DRIER AIR
FILTERING IN FOR SUNDAY. DRY WX SHOULD CONTINUE INTO EARLY NEXT
WEEK BEFORE CONDS TURN MORE UNSETTLED. EASTERLY WINDS TO THE SOUTH
OF HP CELL MOVG INTO THE MARITIMES ARE SUGGESTIVE OF A COOL-AIR
WEDGE OVER THE MID-ATLC WHICH SHOULD DAYTIME HIGHS NEAR AVG.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
ISOLATED TO SCT...MAINLY TOPOGRAPHICALLY ANCHORED...SLOW-MOVING
PULSE SHOWERS AND TSRA WILL CONTINUE ACROSS MAINLY CENTRAL AND SRN
PENN THROUGH 00Z SAT.

LOCAL RESTRICTIONS WILL ACCOMPANY THIS CONVECTION.

HIGH DEWPOINTS REMAIN IN PLACE TONIGHT AHEAD OF AN APPROACHING
COLD FRONT. THIS WILL LEAD TO REDEVELOPMENT OF FOG/HAZE...AND AN
ENCROACHING MVFR CLOUD DECK ALONG WITH A CHANCE FOR SHOWERS AFTER
06Z IN THE NW. AREAS OF LIFR ARE POSSIBLE ACROSS THE EASTERN TWO
THIRDS OF THE STATE...WITH VLIFR POSSIBLE ACROSS SOME PORTIONS OF
THE SUSQ VALLEY BETWEEN 10-13Z SATURDAY.

NUMEROUS SHOWERS AND TSRA WITH OCNL RESTRICTIONS WILL OCCUR
SATURDAY /MAINLY AFTER 18Z ACROSS THE SE...LOWER SUSQ VALLEY
AIRFIELDS SUCH AS KMDT...KCXY...KLNS AND KTHV/.

OUTLOOK...
SUN...AM FOG POSS NW MTNS.
MON...PATCHY AM VALLEY FOG POSS.
TUE...CHC SHOWERS/TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD/LAMBERT
LONG TERM...FITZGERALD/GARTNER
AVIATION...LAMBERT
Hazardous weather outlook, Sep 5, 12:40 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1240 PM EDT FRI SEP 5 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-061645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1240 PM EDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GARTNER

In the hours before

Special weather statement, Sep 5, 12:41 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1241 PM EDT FRI SEP 5 2014

PAZ063-064-051745-
CUMBERLAND PA-ADAMS PA-
1241 PM EDT FRI SEP 5 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 1239 PM EDT...DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR PINE GROVE FURNACE TO NEAR
ORRTANNA...AND MOVING SLOWLY TO THE EAST AT 5 MPH.

BRIEF...40 MPH WIND GUSTS AND UP TO DIME SIZE HAIL WILL BE POSSIBLE
WITH THESE STORMS. VERY HEAVY RAIN OF OVER ONE INCH IN JUST 30
MINUTES IS ALSO POSSIBLE IN A FEW LOCATIONS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  PINE GROVE FURNACE AROUND 100 PM EDT.
  CASHTOWN AROUND 110 PM EDT.
  ASPERS AROUND 120 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BIGLERVILLE...
ARENDTSVILLE...MCKNIGHTSTOWN...FAIRFIELD...BENDERSVILLE AND LIBERTY
MOUNTAIN RESORT.

LAT...LON 3990 7747 4002 7739 4007 7720 3977 7727
      3976 7746
TIME...MOT...LOC 1639Z 248DEG 6KT 3999 7733 3982 7740

LAMBERT
Special weather statement, Sep 5, 3:50 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT FRI SEP 5 2014

PAZ065-066-052030-
YORK PA-LANCASTER PA-
350 PM EDT FRI SEP 5 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 350 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WRIGHTSVILLE...MOVING NORTHEAST AT 5 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LANCASTER...COLUMBIA...MILLERSVILLE...WILLOW STREET...MOUNT
JOY...AND RED LION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3984 7654 3999 7670 4012 7653 4010 7637
      4000 7627
TIME...MOT...LOC 1950Z 223DEG 5KT 3999 7652

DANGELO
Special weather statement, Sep 5, 4:03 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT FRI SEP 5 2014

PAZ036-052030-
FRANKLIN PA-
403 PM EDT FRI SEP 5 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 403 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLAYLICK. THIS STORM WAS NEARLY STATIONARY.

50 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN IS ALSO POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
FRANKLIN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...WHITETAIL SKI
AREA...UPTON...WARRENTON AND STATE LINE.

THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 0 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3983 7794 3986 7768 3972 7773 3972 7800
TIME...MOT...LOC 2003Z 290DEG 3KT 3976 7789

EVANEGO
Special weather statement, Sep 5, 4:17 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT FRI SEP 5 2014

PAZ065-052045-
YORK PA-
417 PM EDT FRI SEP 5 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 416 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PARKVILLE...DRIFTING SOUTHWEST AT 10 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN IS ALSO POSSIBLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PARKVILLE AROUND 420 PM EDT.
  PENNVILLE AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GLENVILLE AND SEVEN
VALLEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3972 7700 3977 7700 3990 7676 3990 7675
      3972 7670
TIME...MOT...LOC 2016Z 049DEG 7KT 3977 7691

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 12:41 PM EDTSpecial Weather StatementCTPAdams64 min
Sep 5, 3:50 PM EDTSpecial Weather StatementCTPLancaster40 min
Sep 5, 4:03 PM EDTSpecial Weather StatementCTPFranklin27 min
Sep 5, 4:17 PM EDTSpecial Weather StatementCTPYork28 min
Sep 5, 4:19 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Sep 5, 4:28 PM EDTAreal Flood AdvisoryCTPAdams, Franklin, York3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.